# SDR TSAA0627016

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546421221
- Part serial: BN32
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB AT 1000 FT AIRCRAFT STRUCK A LARGE BIRD AT NR 1 LEADING EDGE SLAT.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLIED WITH FORM M-106 BIRD STRIKE INSPECTION AND FOUND A LARGE DENT APPROXIMATELY 1.5 INCH WIDE ON THE OUTBOARD LEADING EDGE TOP OF THE NR 1 SLAT.  REMOVED AND REPLACED NR 1 SLAT IN ACCORDANCE WITH MM 27-81-21, AND RETURNED AIRCRAFT TO SERVICE.
